Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A Jordan decomposition for operators in Banach space


Author: Shmuel Kantorovitz
Journal: Bull. Amer. Math. Soc. 71 (1965), 891-893
DOI: https://doi.org/10.1090/S0002-9904-1965-11430-6
MathSciNet review: 0190773
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217-274. MR 104865
  • 2. S. Kantorovitz, On the characterization of spectral operators, Trans. Amer. Math. Soc. 111 (1964), 152-181. MR 160115
  • 3. S. Kantorovitz, Classification of operators by means of their operational calculus, Trans. Amer. Math. Soc. 115 (1965), 194-224. MR 199712
  • 4. E. Nelson, A functional calculus using singular Laplace integrals, Trans. Amer. Math. Soc. 88 (1958), 400-413. MR 96136


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11430-6

American Mathematical Society